# SDR CALA2021022600231

- Difficulty date: February 25, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N27015
- Make and model: Boeing 777224
- Aircraft serial: 28678
- Aircraft time: 98,885 hours, 9,753 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: 183W13121
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK- EA 5510-01896 REV C OP005 LH ELEVATOR O/B ACTUATOR FITTING FOUND 1 EA CRACK AS MARKED.  REFER NR L/P:9130348 LH ELEVATOR O/B ACTUATOR FITTING REPLACED AS PER EA 5510-01896 REV C OP009 ACCOMPLISHED ADD EMP:V925649.
